Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 4, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jan 30, 2013, 12:26 PM EST. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2013, 12:26 PM EST (17:26 UTC)
- Expired
- Feb 1, 2013, 4:33 AM EST
- In force
- 40 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
806 WHUS72 KMFL 301726 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1226 PM EST WED JAN 30 2013 AMZ630-650-651-670-671-GMZ656-657-676-310130- /O.NEW.KMFL.SC.Y.0004.130130T1726Z-130131T1200Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1226 PM EST WED JAN 30 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THURSDAY. * WINDS AND WAVES: SOUTH WINDS HAVE BEEN GUSTING BETWEEN 25 AND 30 KTS ACROSS THE WATERS TODAY...AND THIS LIKELY WILL CONTINUE INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
260 WHUS72 KMFL 302135 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 435 PM EST WED JAN 30 2013 AMZ630-650-651-670-671-GMZ656-657-676-310600- /O.CON.KMFL.SC.Y.0004.000000T0000Z-130131T1200Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 435 PM EST WED JAN 30 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. * WINDS AND WAVES: SOUTH WINDS AROUND 20 KNOTS WILL CONTINUE THROUGH THIS EVENING AHEAD OF A COLD FRONT. THE FRONT WILL PUSH THROUGH THE LOCAL WATERS LATE TONIGHT INTO THURSDAY MORNING. WINDS WILL REMAIN AROUND 20 KNOTS THROUGH THIS TIME WHILE SHIFTING TO THE NORTH NORTHWEST BEHIND THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
749 WHUS72 KMFL 310204 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 904 PM EST WED JAN 30 2013 AMZ630-650-651-670-671-310315- /O.CAN.KMFL.SC.Y.0004.000000T0000Z-130131T1200Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 904 PM EST WED JAN 30 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE FALLEN TO 10 TO 15 KNOTS OVER THE ATLANTIC WATERS. WINDS WILL INCREASE AGAIN THURSDAY AFTERNOON BEHIND A COLD FRONT. $$ GMZ656-657-676-311200- /O.EXT.KMFL.SC.Y.0004.000000T0000Z-130201T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 904 PM EST WED JAN 30 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THURSDAY. * WINDS AND WAVES: SOUTH WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS WILL CONTINUE TONIGHT AHEAD OF A COLD FRONT. A COLD FRONT WILL PUSH THROUGH THE LOCAL GULF WATERS LATE TONIGHT INTO THURSDAY MORNING. NORTH NORTHWEST WINDS 20 TO 25 KNOTS ARE EXPECTED IMMEDIATELY BEHIND THE FRONT ON THURSDAY. SEAS WILL ALSO BUILD TO 6 TO 9 FEET BEHIND THE FRONT ACROSS THE OFFSHORE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
138 WHUS72 KMFL 312107 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 407 PM EST THU JAN 31 2013 GMZ656-657-312215- /O.CAN.KMFL.SC.Y.0004.000000T0000Z-130201T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 407 PM EST THU JAN 31 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE FALLEN BELOW ADVISORY CRITERIA ACROSS THE NEARSHORE GULF WATERS. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ GMZ676-011200- /O.EXT.KMFL.SC.Y.0004.000000T0000Z-130201T1200Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 407 PM EST THU JAN 31 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST FRIDAY. * WINDS AND WAVES: SEAS 6 TO 9 FEET THIS AFTERNOON WILL SLOWLY SUBSIDE BELOW 7 FEET BY FRIDAY MORNING. NORTH NORTHWESTERLY WINDS 15 TO 20 KNOTS WILL SHIFT TO THE NORTH THIS EVENING AND NORTHEAST OVERNIGHT AS HIGH PRESSURE BUILDS INTO THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
249 WHUS72 KMFL 010243 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 943 PM EST THU JAN 31 2013 GMZ676-011200- /O.CON.KMFL.SC.Y.0004.000000T0000Z-130201T1200Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 943 PM EST THU JAN 31 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. * WINDS AND WAVES: SEAS 6 TO 8 FEET TONIGHT WILL SLOWLY SUBSIDE BELOW 7 FEET BY FRIDAY MORNING. NORTH NORTHEASTERLY WINDS OF 15 TO 20 KNOTS WILL CONTINUE OVERNIGHT AS HIGH PRESSURE BUILDS INTO THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
838 WHUS72 KMFL 010933 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 433 AM EST FRI FEB 1 2013 GMZ676-011045- /O.CAN.KMFL.SC.Y.0004.000000T0000Z-130201T1200Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 433 AM EST FRI FEB 1 2013 ...SMALL CRAFT ADVISORY IS CANCELLED FOR THE OFFSHORE GULF WATERS... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. ALTHOUGH WINDS AND SEAS HAVE SUBSIDED TO JUST BELOW ADVISORY LEVELS...MARINERS OPERATING SMALL CRAFT ARE ENCOURAGED TO EXERCISE CAUTION TODAY. $$ AMZ610-011300- /O.NEW.KMFL.SC.Y.0005.130201T0933Z-130201T1300Z/ LAKE OKEECHOBEE- 433 AM EST FRI FEB 1 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST THIS MORNING. * WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL PERSIST THROUGH DAYBREAK THIS MORNING BEFORE TRENDING DOWN. THIS WILL MAINTAIN CHOPPY CONDITIONS ACROSS THE LAKE THROUGH THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-011300- /O.NEW.KMFL.SC.Y.0006.130201T1800Z-130202T0300Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 433 AM EST FRI FEB 1 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EST THIS EVENING. * WINDS AND WAVES: WINDS AND SEAS ARE FORECAST TO INCREASE TO ADVISORY LEVELS THIS AFTERNOON WITH WINDS INCREASING TO AROUND 20 KNOTS AND SEAS BUILDING UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS UP TO 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 30, 9:22 AM EST, 3 hours 4 minutes earlier.
Area forecast discussion, Jan 30, 9:22 AM EST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
922 AM EST WED JAN 30 2013
.SHORT TERM /TODAY/...
NO CHANGES NEEDED IN FORECAST THIS MORNING...ONLY MINOR
ADJUSTMENTS TO ACCOUNT FOR LATEST OBS/MESOSCALE GUIDANCE. RECORD
HIGH MINIMA OF 72F WERE TIED YESTERDAY AT BOTH PBI AND FLL...BUT
BOTH FELL SHORT OF RECORDS FOR TODAY.
.LONG TERM /TONIGHT THROUGH TUESDAY/...
COOLING WILL OCCUR AS A STRONG MID LEVEL TROUGH NOW MOVING ACROSS
THE ARKLATEX REGION AND INTO THE EASTERN U.S. THURSDAY MORNING.
THIS WILL SHIFT THE RIDGE TO OUR EAST OVER THE ATLANTIC AND ALLOW
A COLD FRONT TO MOVE INTO SOUTH FLORIDA EARLY THURSDAY MORNING.
MODEL CONSENSUS SHOWS FRONTAL PASSAGE PRIOR TO SUNRISE OVER THE
LAKE OKEECHOBEE REGION AND OFF THE SOUTHEAST COAST AROUND OR
SHORTLY AFTER SUNRISE. THE GFS IS THE FASTEST WITH ITS SOLUTION
SHOWING THE FRONT OFF THE COAST PRIOR TO 12Z THURSDAY MORNING WITH
THE NAM AND ECMWF SLIGHTLY SLOWER WITH THE FRONTAL PASSAGE AROUND
15Z. AT ANY RATE, THIS WILL BRING IN THE COOLER AIRMASS DURING THE
DAY ON THURSDAY WITH COLD AIR ADVECTION OCCURRING THROUGH EARLY
FRIDAY. AS THE COLD FRONT PUSHES INTO WESTERN CUBA BEFORE STALLING
AND BECOMING DIFFUSE DURING THE DAY ON FRIDAY. THE CAA WILL TAKE
PLACE AS THE SURFACE HIGH BEHIND THE FRONT MOVES FROM THE CENTRAL
PLAINS INTO THE CAROLINAS BY FRIDAY NIGHT. THIS WILL MAINTAIN A
NORTH WIND THROUGH THIS PERIOD WITH TEMPERATURES FRIDAY MORNING DROPPING
TO BELOW SEASONAL VALUES FOR THE END OF JANUARY WITH LOWS RANGING
FROM WEST OF LAKE OKEECHOBEE IN THE UPPER 30S TO THE MID AND UPPER
50S ALONG THE SOUTHEAST COAST WITH A COUPLE OF DEGREES OF WARMING
FRIDAY NIGHT/SATURDAY MORNING. THE RAIN CHANCES WITH THIS FRONT DO
NOT LOOK PROMISING AS THE MAIN ENERGY WILL LIFT WELL TO OUR
NORTHEAST PRIOR TO THE FRONT MAKING ITS WAY INTO SOUTH FLORIDA BUT
THERE COULD BE ENOUGH CONVERGENCE AND LOW LEVEL MOISTURE TO SET
OFF A FEW SHOWERS LATE TONIGHT INTO EARLY THURSDAY MORNING.
THE EXTENDED PERIOD FROM THIS WEEKEND INTO THE MIDDLE OF NEXT WEEK
LOOKS UNEVENTFUL AND DRY AS SEVERAL MID LEVEL TROUGHS MOVE ACROSS
THE NORTHERN STATES MAINTAINING A WEST TO NORTHWEST FLOW OF DRY
AIR OVER THE FLORIDA PENINSULA AND KEEPING THE MID LEVEL RIDGE
SUPPRESSED TO OUR SOUTHEAST. AS THE TROUGHS MOVE TO OUR NORTH,
THIS WILL ALSO REINFORCE THE SURFACE RIDGING ACROSS THE SOUTHEAST
STATES WHICH IN TURN WILL KEEP THE TEMPERATURES CLOSE TO OR
SLIGHTLY BELOW CLIMATOLOGICAL AVERAGES FOR THE BEGINNING OF FEBRUARY.
&&
.AVIATION...
LATEST MODEL CONSENSUS CONTINUES TO INDICATE COLD FRONT MOVING
ACROSS SOUTHERN FLORIDA DURING THE MORNING HOURS ON THURSDAY
CLEARING THE SOUTHEAST COAST SOMETIME BEFORE NOON. THERE WILL BE A
SLIGHT CHANCE TO A CHANCE OF SHOWERS WITH THIS SYSTEM AS THE FRONT
MOVES ACROSS THE AREA OVERNIGHT. BUT IN THE MEAN TIME AND THROUGH THE
EVENING HOURS TODAY RAIN CHANCES WILL BE MINIMAL ACROSS ALL
TERMINALS. BREEZY CONDITIONS WILL DEVELOP TODAY AHEAD OF THE FRONT
ACROSS ALL TERMINALS WITH SOUTHEAST TO SOUTH WINDS IN THE 15 TO 20
KNOTS RANGE AND GUSTY AT TIMES PARTICULARLY DURING THE AFTERNOON
HOURS. WINDS WILL GRADUALLY SUBSIDE OVERNIGHT AS THE FRONT BEGINS
THE ENTER THE REGION AND PRESSURE GRADIENT RELAXES WITH WINDS
TURNING MORE FROM THE SOUTH BY THE EVENING HOURS.
VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS OR SO.
&&
.MARINE...
THERE WILL BE A SCEC STATEMENT FOR THE ATLANTIC WATERS
TODAY AS THE GRADIENT TIGHTENS AND A SOUTH WIND INCREASES TO A
15-20 KNOT RANGE. SEAS WILL BEGIN TO BUILD TO SCA CRITERIA LATE
THURSDAY INTO FRIDAY AS THE WIND SHIFTS TO THE NORTH BEHIND THE
COLD FRONT AND THEN SUBSIDE INTO EARLY NEXT WEEK AS THE WIND DIMINISHES.
&&
.FIRE WEATHER...
NO PROBLEMS OR CONCERNS TODAY BUT A DRIER AIRMASS
WILL BE FILTERING DOWN THE PENINSULA THURSDAY AND FRIDAY WITH
MINIMUM RELATIVE HUMIDITIES POSSIBLY LOWERING WELL BELOW 35
PERCENT BY FRIDAY AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 81 69 75 51 / - 20 20 10
FORT LAUDERDALE 80 72 78 56 / - 20 20 10
MIAMI 81 70 79 57 / - 20 20 10
NAPLES 82 65 71 46 / - 30 20 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 7 PM EST THIS EVENING FOR COASTAL
BROWARD-COASTAL MIAMI DADE-COASTAL PALM BEACH.
AM...NONE.
GM...NONE.
&&
DISCUSSION/MARINE/FIRE...23/SK
AVIATION/RADAR...10/CDHazardous weather outlook, Jan 30, 5:41 AM EST, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 541 AM EST WED JAN 30 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 310145- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 541 AM EST WED JAN 30 2013 ...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: BREEZY AND GUSTY ONSHORE WINDS TODAY WILL RESULT IN A HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES. A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER FROM NEAR OR INSIDE THE SAND BAR INTO DEEPER WATER. DUE TO THE LIFE THREATENING DANGERS THAT THESE STRONG CURRENTS OF WATER POSE...SWIMMING IS NOT ADVISED. HEED THE ADVISE OF THE BEACH PATROL. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL BE MOVING ACROSS THE AREA ON THURSDAY MORNING. BEHIND THIS FRONT WINDS ARE FORECAST TO TURN OUT OF THE NORTHEAST BY EARLY IN THE WEEKEND ACROSS THE AREA. WITH THAT THERE WILL BE A RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES THROUGH THE WEEKEND. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 5:50 AM EST | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 13 hr |
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.